# SDR 2005FA0000638

- Difficulty date: April 21, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N208JB
- Make and model: Cessna 208
- Aircraft serial: 20800362
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6100 · Propeller System
- Part: Spring
- Part number: B5020
- Condition: Stretched
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING ASSY STRETCHED TOO LARGE.  (K)
